# SDR Y2PA2020090220016

- Difficulty date: August 27, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 57,348 hours, 56,315 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300501
- Condition: Corroded
- Location: Lt Wing
- Part time: 57,348 hours, 56,315 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT KDHN 3 NDT CONFIRMED CRACKS FOUND ON L/H WING XRS 267 UPPER SPAR CAP DURING ACCOMPLISHMENT OF AD05-07-03, S/B 57-179.  REMOVED AND REPLACED DISCREPANT AREA OF THE LT WING UPPER REAR SPAR CAP FROM XRS 167.15 TO XRS 319.5 IAW DC9 S/B 57-179 AND DRAWING J060214.
